# SDR AAL2002F00018

- Difficulty date: July 31, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 34,931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB, CRACKED AND CORRODED AT STA 150 TO STA 170.  REPLACED CUSP WEB SHEET, STA 150 TO STA 170 IAW SRM.  (AMC4)
